Blaschke-Santaló inequalities

Erwin Lutwak New York University Gaoyong Zhang New York University

Convex and Discrete Geometry mathscidoc:1703.40016

Journal of Differential Geometry, 47, (1), 1–16, 1997
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-03-02 06:32:10 uploaded by lutwak ] [ 582 downloads ] [ 0 comments ]
@inproceedings{erwin1997blaschke-santaló,
  title={Blaschke-Santaló inequalities},
  author={Erwin Lutwak, and Gaoyong Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170302063210259430598},
  booktitle={Journal of Differential Geometry},
  volume={47},
  number={1},
  pages={1–16},
  year={1997},
}
Erwin Lutwak, and Gaoyong Zhang. Blaschke-Santaló inequalities. 1997. Vol. 47. In Journal of Differential Geometry. pp.1–16. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170302063210259430598.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved